MathSciNet Relay Station
MathSciNet bibliographic data
MR2845224 74K10 (74G65 74H45)
Shen, Hui-Shen A novel technique for nonlinear analysis of beams on two-parameter elastic foundations. Int. J. Struct. Stab. Dyn. 11 (2011), no. 6, 999–1014.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement